Arkiv för Matematik

  • Ark. Mat.
  • Volume 19, Number 1-2 (1981), 117-122.

On the Hölder continuity of monotone extremals in the “borderline case”

Peter Lindqvist

Full-text: Open access

Article information

Source
Ark. Mat. Volume 19, Number 1-2 (1981), 117-122.

Dates
Received: 22 October 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485896636

Digital Object Identifier
doi:10.1007/BF02384472

Rights
1981 © Institut Mittag-Leffler

Citation

Lindqvist, Peter. On the Hölder continuity of monotone extremals in the “borderline case”. Ark. Mat. 19 (1981), no. 1-2, 117--122. doi:10.1007/BF02384472. http://projecteuclid.org/euclid.afm/1485896636.


Export citation

References

  • Finn, R., & Serrin, J., On the Hölder continuity of quasiconformal and elliptic mappings, Trans. Amer. Math. Soc. 89 (1958), pp. 1–15.
  • Gehring, F., Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), pp. 353–393.
  • Granlund, S., On regular solutions for a variational problem defined in Sobolev spaces, Report-HTKK-Mat-A 114 (1977), pp. 1–18.
  • Granlund, S., Harnack's inequality in the borderline case, Ann. Acad. Sci. Fenn. Ser. AI (to appear).
  • Ladyzhenskaya, O., & Ural'tseva, N., Linear and quasi-linear elliptic equations, Academic Press, New York-London, 1968.
  • Lindqvist, P., On Liouville's theorem for locally quasiregular mappings in Rn, Report-HTKK-Mat-A151 (1979), pp. 1–11.
  • Martio, O., Equicontinuity theorem with an application to variational integrals, Duke Math. J. 42 (1975), pp. 569–581.
  • Martio, O., Rickman, S., & Väisälä, J., Definitions for quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. AI 448 (1969), pp. 1–40.
  • Martio, O., Rickman, S., & Väisälä, J., Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. AI 465 (1970), pp. 1–13.
  • Morrey, Ch., Multiple integrals in the calculus of variations. Springer-Verlag, Berlin-Heidelberg-New York, 1966.
  • Mostow, G., Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Inst. Hautes Etudes Sci. Publ. Math. 34 (1968), pp. 53–104.
  • Reshetnyak, Yu., General theorems on semicontinuity and on convergence with a functional, Siberian Math. J. 8.5 (1967), pp. 801–807 (English translation).
  • Reshetnyak, Yu., Mappings with bounded deformation as extremals of Dirichlet type integrals, Siberian Math. J. 9 (1968), pp. 487–498 (English translation).
  • Serrin, J., Local behaviour of solutions of quasi-linear equations, Acta Math. 111 (1964), pp. 247–302.
  • Widman, K.-O., Hölder continuity of solutions of elliptic systems, Manuscripta Math. 5 (1971), pp. 299–308.